About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 676372, 9 pages
http://dx.doi.org/10.1155/2013/676372
Research Article

Analytic-Numerical Solution of Random Boundary Value Heat Problems in a Semi-Infinite Bar

Instituto Universitario de Matemática Multidisciplinar, Building 8G Access C, 2nd Floor, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 9 July 2013; Accepted 27 August 2013

Academic Editor: Benito Chen-Charpentier

Copyright © 2013 M.-C. Casabán et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M.-C. Casabán, J.-C. Cortés, B. García-Mora, and L. Jódar, “Analytic-Numerical Solution of Random Boundary Value Heat Problems in a Semi-Infinite Bar,” Abstract and Applied Analysis, vol. 2013, Article ID 676372, 9 pages, 2013. doi:10.1155/2013/676372